# SDR HNAA2023121800467

- Difficulty date: December 17, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 51,691 hours, 49,359 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

UPON APPROACH TO CLT LOC ERRATIC WITH TEMP LOSS OF LOC SIGNAL.   R/R VOR/LOC DIPLEXER AND PHASE COUPLER IAW AMM 34-32-02-000/400-801-A AND 34-32-02-000/400-802-A. OPS CHECK GOOD. R/R #100 VOR/LOC ANTENNA GASKET DUE TO FAILED BINDING CHECK IN REF TO 34-32-03-000/400-801-A. OPS CHECK GOOD. OK FOR SERVICE
